# SDR QXEA2017011300009

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 24,465 hours, 26,214 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 860TS09Y00
- Part serial: 357
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,703 hours, 14,497 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOWN GREEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. ALL CREW INDICATIONS INCLUDING GEAR NOISE INDICATED THE GEAR WAS UP.  ACCOMPLISHED ALTERNATE  GEAR EXTENSION IAW CHECKLIST. GEAR EXTENDED WITH NO PROBLEMS. NOSE GEAR GREEN LIGHT INDICATOR BECAME BRIGHTER AFTER GEAR EXTENSION. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED & REPLACED LANDING GEAR CONTROL UNIT IAW AMM TASK 32-31-01-000-801 AND AMM TASK 32-31-01-400-801. FUNCTIONAL TESTED GOOD. NO DEFECTS NOTED. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE.
